| Model Number |
364505 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a moderately calcified lesion (75 percent stenosis degree) in the lcx.After pre-dilatation during attempt to cross the lesion, the stent completely detached from the delivery system.The stent was successfully removed with a snare.
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
Additional Manufacturer Narrative
Combination product: yes the returned product was subjected to a technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.In addition, video taken from the angiogram was provided.The technical investigation of the returned instrument revealed that the balloon is not well folded anymore and shows clear signs of inflation.Stent imprints are visible on the balloon surface, indicating that the stent was initially crimped centered in between the two radiopaque markers.The stent was returned separately in a plastic beaker.The stent is severely deformed over its entire length.The provided video taken from the angiogram was reviewed.The actual complaint event is not visible.The angiographic material does therefore not provide further relevant information regarding the root cause of the complaint.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.